Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ThatGuy16

CSR is causing me to breakout like crazy, is this normal?

Recommended Posts

Ok, so it's been a week now since i've started the regime ... but since, my skin has gotten dramatically worse....and this weekend has been horrid, I did step outside once the ENTIRE weekend....it really messed up my confidence. My skin is wayy oily now, and im getting new zits all the time, and a few whiteheads....which is very depressing.

I haven't touched my face once, but im temped to because these whiteheads are so big and look like they're just ready to pop....

also, my face feels really dry and irritated...i do my best to moisturize constantly but it only lasts for like an hour.

So my questions si, are all these breakouts, dryness, and oily skin normal when started the regime? I assume things will get better over time, or is my body just not liking the whole bp thing?

thx in advance

Share this post


Link to post
Share on other sites

I would stop using it asap if it is making things worse. Everybody's skin is different, you got to find what works for you.

Share this post


Link to post
Share on other sites

well i take that back, its not making me breakout like CRAZY ... but ive gotten a few new whiteheads within the past few days. i read that initial breakouts are normal.....wtf should i just quit? its only been aw eek

Share this post


Link to post
Share on other sites
Guest Michael Jackson

you could be allergic. that is what I am leaning towards, in my first week I cleared a little bit then got hit with the second week breakout.

Share this post


Link to post
Share on other sites
Guest Michael Jackson

yeah. See I am allergic to milk and it makes me puke. you may be allergic to bp and you get too iratated and you break out.

Share this post


Link to post
Share on other sites

I'd say give it one more week to see if what happens.

Is your face burning red? Or just more pimples? I read around the forum saying that it culd be the bp getting rid of the developing acne from underneath your skin thats why it causes these breakouts.

If your face is very red and puffy, yup, you're allergic. If not, try sticking to it to see if the pimples start clearing after the initial breakout.

When I stopped (like 4 months ago), my pimples came back (worst mistake ever!). I started using bp once a day, and it works great!

Good luck mate!

Share this post


Link to post
Share on other sites

Dons ball, when do you put it on? Right now i just past my two month mark and so far i am not getting any more pimples, just some that are left, once i am clear (hopefully ill get there) ill try using the regimen once a day and maybe try and find a moisterizer that has an spf that i can use in the morning. How long have you (donsball) been using the regimen?

Share this post


Link to post
Share on other sites

but im reading on these forums that an initial breakout is normal, what gives?

I did too! BP seems to push all the stuff out. It took a good month or 2 to see results.

They say that all the bad things inside need to come out first, then "prevent" it.

I think if you were allergic you would get hives.......

Just my opinion but your skin is just "purging" like stuff that is deep down......

Maybe start using it once a day until you are used to it like at night, then work up to twice if you can.

I have heard that...........

Share this post


Link to post
Share on other sites

I put it on every morning. I avoid using it around my eyes and on my neck and chin and the area between my eyes and my nosebridge (is it called t-zone? it sure as heck looks like a t to me).

I then apply a moisturiser with spf. I use olay facial moisturiser with spf in mornings, i apply this over whole face!

Hey thats good ur not getting any new pimples! I'm way past the 2 month mark. I've been on it for like around 6+ months (i haven't been counting lol, but i started around the week i joined the forums)

Best of luck GBDavidX =] Hope you're enjoying the new confidence the regimen is giving you like i have ^-^

Dons ball, when do you put it on? Right now i just past my two month mark and so far i am not getting any more pimples, just some that are left, once i am clear (hopefully ill get there) ill try using the regimen once a day and maybe try and find a moisterizer that has an spf that i can use in the morning. How long have you (donsball) been using the regimen?

Share this post


Link to post
Share on other sites

I'm sure everyone else who replied said this; YES ITS NORMAL! Seriously don't give up till you've given this at LEAST 3 months. Check out my gallery for proof, b/c it worked for me. And if you look at the first 30 days specifically I got alot worse. The BP brings out all the acne that's below the surface first, which is the reason you break out before you get better.

Share this post


Link to post
Share on other sites

It sounds like it's normal so far.....I had an initial breakout....and actually more than one.....but now I am really clear after 2 months of really diligent use. I did scale ack on BP to prevent over drying, but it's all good.

Just resolve to hang in there for 2-3 months and not quit no matter what. If it doesn't work after that, well, you will know for sure. Now is way to early to tell.

Share this post


Link to post
Share on other sites

thatguy16,

Hang in there! I doubt you are allergic.

Allergy signs are rash, swelling, crusting.

I think you just started out with too much bp too soon. It is best if you start out using a much smaller amount than the full generous amount. This way your skin has an easier time adjusting to the BP.

My advice, decrease the amount you are using, to about 1/4 finger (if you are using Dan's CSR gel) or 1/2 finger (If you are using N on-the-spot). Moisturize as much as you need to, and take your time gradually working up to the full amount of BP.

Breakouts can be expected in the beginning of the CSR but should gradually get better as time goes on and as you increase the BP amount.

Let's go ahead and review what you are using though. What is your cleanser, bp brand, and moisturizer? And tell me how exactly you are using these products.

Share this post


Link to post
Share on other sites

Brandy's on the case! I want to second everything she said.

As far as your acne getting worse, it sounds like you have had a few extra pimples, which is well within the range of possibility. It takes acne up to 2 weeks to form so who knows really at this point. There are so many variables involved it would be a big guessing game to say what's caused them.

So, I know it's hard at times, but try to trust the regimen for a while. Follow it absolutely precisely, never missing an application for the next 3-4 months. The more strictly you follow it the better your results will be. And please post your pics on the gallery or in here if you can so we can follow along.

Share this post


Link to post
Share on other sites

Well, here's some pics of the breakout i'm speaking of....the frontal shot is probably the best view of all the places where pimples have formed. The area around my mouth has alot of new red areas, and basically so does the forehead. Everything else is just blemishes left over from accutane long ago.

http://img.photobucket.com/albums/v204/spo.../week1front.png

http://img.photobucket.com/albums/v204/spo...z/week1left.png

http://img.photobucket.com/albums/v204/spo.../week1right.png

Share this post


Link to post
Share on other sites

check the pics!!! i look whie becuz of the flash..im actually fairly tanned

dont get scared bout the allergic reaction bit its such a dismal % that i doubt ur allergic

now have u used bp b4 ? if not the initial breakout should be far worst then expected

what % bp are you using if you are using 10% apply less until your skin becomes accustomed same thing with 2.5 and etc

if u are still have bad break outs after 2 months of continuoous usage with no sign of improvement i think u should seek other treatment

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×